Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On semihereditary noncommutative polynomial rings


Author: P. Pillay
Journal: Proc. Amer. Math. Soc. 78 (1980), 473-474
MSC: Primary 16A30
MathSciNet review: 556614
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: McCarthy [4] showed that a polynomial ring over a commutative von Neumann regular ring is semihereditary. Camillo [1] proved the converse. In this paper we examine polynomial rings over von Neumann regular rings which are not necessarily commutative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30

Retrieve articles in all journals with MSC: 16A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0556614-9
Keywords: Polynomial ring, noncommutative, von Neumann regular
Article copyright: © Copyright 1980 American Mathematical Society